Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Does lupigest cause menstrual irregularities?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
hi doctor, my doc gave me lupigest inj 100mg on my 15th, 22nd and 29 th day. I fidnot get the period on 29th day. every time I will get periods on 29th day or one day later. is this because of this inj. by using this injection will the periods will be late. please clarify me
Posted Wed, 29 Jan 2014 in Women's Health
Answered by Dr. Rhea Chanda 8 minutes later
Brief Answer: possible Detailed Answer: Hi XXXXXXX Lupigest is a hormone called progesterone . It can cause menstrual irregularities . You haven't mentioned if you are trying to get pregnant . It's usually given to help in pregnancy .
Above answer was peer-reviewed by
Follow-up: Does lupigest cause menstrual irregularities? 4 minutes later
Yes, I am trying for pregnancy
Answered by Dr. Rhea Chanda 6 minutes later
Brief Answer: take a test after aweek Detailed Answer: In that case, the drug is trying to help you get pregnant. After one week test for pregnancy.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor